# SDR SIMA201030603

- Difficulty date: November 2, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 17,652 hours, 16,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3014 FOUND ROW 16 EMERGENCY LIGHT FLOOR PROXIMITY STRIP TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL CHECK OF EMERGENCY FLOOR STRIP AT ROW 16 IAW AMM CHAPTER 33-50-00.  THE OPERATIONAL CHECK WAS GOOD.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
